Journal article icon

Journal article

MASS TRANSFER IN MIRA-TYPE BINARIES

Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Physics, Astrophysics
Role:
Author
Journal:
BALTIC ASTRONOMY
Volume:
21
Issue:
1-2
Pages:
88-96
Publication date:
2012-01-01
ISSN:
1392-0049
URN:
uuid:73c8834b-3688-4326-b4d8-9705a0331400
Source identifiers:
340714
Local pid:
pubs:340714

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP